# SDR HNAA2012060100808

- Difficulty date: June 1, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 66,343 hours, 74,946 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CORROSION BUILDUP UNDER BOTH RADIO ALTIMETER ANTENNA.  REMOVED MINOR CORROSION FROM SKIN SURFACE AT BOTH FORWARD AND AFT ALTIMETER ANTENNA AREA IAW CORROSION AND PREVENTION CONTROL MANUAL, SECTION 9, CHAPTER 4.
